# SDR AALA202307060017

- Difficulty date: July 4, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A320*
- Aircraft serial: 6334
- Aircraft time: 27,646 hours, 8,658 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P5694
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 29,473 hours, 11,561 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SMELLY SOCK ODOR WITH APU OR ENGINE RUNNING WHILE ON THE GROUND AS WELL AS DURING CLIMB AND DESCENT. MAINTENANCE REPLACED THE APU PER TASK CARD 26L31049003 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITH NO LEAKS OR ODORS NOTED.
